Jordan *-derivation pairs and quadratic functionals on modules over *-rings
- 59 Downloads
We give a new simple proof of Šemrl’s recent representation theorem for quasi-quadratic functions acting on unital modules and then show that our approach also gives a certain extension of Šemrl’s result.
This paper is intended to point out the usefulness of the ternary point of view even when we are dealing with problems which involve only binary structure.
Mathematics Subject Classification (1991)Primary 39B52 16W25 15A63 Secondary 16W10 16D10 46C15 46L05
Unable to display preview. Download preview PDF.
- D. Amir,Characterization of inner product spaces. [Operator Theory: Advances and Applications, Vol. 20]. Birkhäuser Verlag, Basel, 1986.Google Scholar
- J. A. Baker,On quadratic functionals continuous along rays. Glasnik Mat.23 (1968), 215–229.Google Scholar
- M. Brešar andB. Zalar,On the structure of Jordan *-derivations. Colloquium Math63 (1992), 163–171.Google Scholar
- P. Vrbová,Quadratic functionals and bilinear forms. Časopis pěst. mat.98 (1973), 159–161.Google Scholar